# SDR SCNA09011

- Difficulty date: July 7, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 30,636 hours, 11,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CHECK MAINTENANCE DISCOVERED THAT THE M1673 CHARGER / POWER SUPPLY WAS UNSERVICEABLE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY M1673.
